Medical Questions > Conditions and Diseases > High Blood Pressure and Hypertension Forum

Losartan - stuffy nose

Must Read
What exactly is blood pressure in the first place? And how can you know if your blood pressure is either high OR low?...
Millions of American have blood pressure problems. Learn what can put you at risk of high or low blood pressure here....
High blood pressure and low blood pressure manifest physical symptoms. Learn the signs of hypertension and hypotension here....
Has anyone experienced a stuffy nose with Losartan. I'm sure that this is the cause of my stuffy nose but the doctor seems to think otherwise.

Is it safe to stop these talets for a week or so in order to see if an improvement in symptoms and then either re take them or try something different?
Did you find this post helpful?
|

User Profile
replied July 7th, 2011
Hello,

Welcome to ehealthforum

Nasal congestion is usual side effect of the Losartan along with muscle cramps,dizziness,diarrhoea etc.It seems that you are experiencing the effect but it is not advisable to stop the medication as to maintain BP the medications are to be taken continuously.
You can discuss with the treating doctor regarding this and request to change the prescription.There are many other medications which can be prescribed instead.

Take Care!


|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our High Blood Pressure and Hypertension , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.